Skip to main content
Log in

Bianchi surfaces in R3 and deformation of hyperelliptic curves

  • Published:
Mathematical Notes Aims and scope Submit manuscript

Abstract

New solutions of the problem of describing hyperbolic surfaces of specified negative Gaussian curvature are obtained. The answer is given in terms of 9 functions.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Literature cited

  1. A. I. Bobenko, “Surfaces of constant mean curvature and integrable systems,” Usp. Mat. Nauk,46, No. 4, 3–41 (1991).

    Google Scholar 

  2. D. Levi and A. Sym, “Integrable systems describing surfaces of non-constant curvature,” Phys. Lett. A,149, 381–387 (1990).

    Google Scholar 

  3. L. Bianchi, Lessons on Differential Geometry, Vols. 1, 2 [in Italian], Pisa, Spoerri (1992).

    Google Scholar 

  4. S. P. Burtsev, V. E. Zakharov, and A. V. Mikhailov, Teor. Mat. Fiz.,70, No. 3, 323–342 (1987).

    Google Scholar 

  5. D. A. Korotkin, “Finite-zone solutions of the stationary axisymmetric Einstein equation in a vacuum,” Teor. Mat. Fiz.,77, No. 1, 25–41 (1988).

    Google Scholar 

  6. D. A. Korotkin and V. B. Matveev, “Algebrogeometric solutions of gravitational equations,” Algeb. Anal.,1, No. 2, 77–102 (1989).

    Google Scholar 

  7. D. A. Korotkin, “Self-dual Yang-Mills fields and deformations of algebraic curves,” Comm. Math. Phys.,134, 397–412 (1990).

    Google Scholar 

  8. A. Sym, Geometry of Solitons, Vol. 1, Riedel, Dordrecht (1990).

    Google Scholar 

  9. R. F. Bikbaev, A. I. Bobenko, and A. R. Its, “Landau-Lifshits equation. Theory of exact solutions, Parts 1 and 2 [in Russian], Preprint DonFTI-82-6.7 (82), Donets (1984).

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Matematicheskie Zametki, Vol. 52, No. 3, pp. 78–88, September, 1992.

The first author (D. A. K.) wishes to express his appreciation to A. I. Bobenko for useful discussion.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Korotkin, D.A., Reznik, V.A. Bianchi surfaces in R3 and deformation of hyperelliptic curves. Math Notes 52, 930–937 (1992). https://doi.org/10.1007/BF01209612

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01209612

Keywords

Navigation